# SDR FDEA202408051084

- Difficulty date: August 5, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N125FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42717
- Aircraft time: 17,991 hours, 6,497 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Nr 11 Slat
- Component: Slat
- Component part number: 114T4102408G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT 11, EXTERNAL SURFACE, UPPER WEDGE WITH DENT NEXT TO INB FRAME. SLAT 11, EXTERNAL SURFACE, UPPER WEDGE WITH DENT NEXT TO INB FRAME WAS REPAIRED   IAW B767 SRM 57-43-02-2R REP 1 PAG 1-2 AND SRM 51-70-10-2R REPAIR 4 PAG 150-151 FIG 201   (SHEET 1) REV 89 APR 15/2024
